MathSciNet Relay Station
MathSciNet bibliographic data
MR2728669 34C25 (92D25)
Wang, Kai Periodic solutions to a delayed predator-prey model with Hassell-Varley type functional response. Nonlinear Anal. Real World Appl. 12 (2011), no. 1, 137–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement